The spaces $L_{p,\varphi}$ and equations of evolution
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1405-1414
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a6,
author = {V. A. Kostin},
title = {The spaces $L_{p,\varphi}$ and equations of evolution},
journal = {Differencialʹnye uravneni\^a},
pages = {1405--1414},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a6/}
}
V. A. Kostin. The spaces $L_{p,\varphi}$ and equations of evolution. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1405-1414. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a6/